# SDR GTIA2021112236135

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 15,452 hours, 6,665 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE LOW-SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD, NO DEFECTS NOTED
